Previous |  Up |  Next


total dominating edge set; total edge-domatic number; totally edge-domatically full graph; dominating; total domatic; total dominating
The total edge-domatic number of a graph is introduced as an edge analogue of the total domatic number. Its values are studied for some special classes of graphs. The concept of totally edge-domatically full graph is introduced and investigated.
[1] E. J. Cockayne S. T. Hedetniemi: Towards a theory of domination in graphs. Networks 7 (1977), 247-261. DOI 10.1002/net.3230070305 | MR 0483788
[2] E. J. Cockayne R. M. Dawes S. T. Hedetniemi: Total domination in graphs. Networks 10 (1980), 211-219. DOI 10.1002/net.3230100304 | MR 0584887
[3] B. Zelinka: Edge-domatic number of a graph. Czechoslovak Math. J. 33 (198З), 107-110. MR 0687422
[4] B. Zelinka: Domination in cubic graphs. In: Topics in Combinatorics and Graph Theory. Physica-Verlag Heidelberg 1990, 727-735. MR 1100097 | Zbl 0745.05064
Partner of
EuDML logo